MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS
Model Number 6250V-EH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the patient¿s spouse that the patient went into surgery to for a generator upgrade and the surgery took twice as long as expected.The patient¿s spouse was told that they were unable to do three wires as the patient¿s vein was damaged, and therefore only did two wires.The patient¿s spouse also stated that they were told from the surgeon that the cat (chloramphenicol acetyl transferase) scan showed that it was not as bad as they thought and the patient would be okay.Follow-up information was obtained and it was reported that the physician was unable to cannulate the cs (coronary sinus).The physician was unable to pass the guidewire wire into the ivc (inferior vena cava) and could not advance the sheath.After multiple attempts to pass, contrast was injected to determine why.It was found to be a possible small dissection of the svc (superior vena cava).The case was then downgraded from a cardiac resynchronization therapy defibrillator (crt-d) to a dual chamber implantable cardioverter defibrillator (icd).An echo was performed in the lab and no pericardial effusion was detected.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN COMMAND
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8758182
Report Number9612164-2019-02676
Device Sequence Number11393823
Product Code DQY
UDI-Device Identifier00643169142886
UDI-Public00643169142886
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2020
Device Model Number6250V-EH
Device Catalogue Number6250V-EH
Device Lot Number0009297694
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR